# SDR EIA2008F00009

- Difficulty date: August 18, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 480, STRINGER 10 RT CRACKED. REPAIRED STRINGER IAW SB 747-63A2484, FIG 24.  (K)
